MathSciNet Relay Station
MathSciNet bibliographic data
MR374038 10D20 (14D20)
Hammond, W. F.; Hirzebruch, F. $L$-series, modular imbeddings, and signatures. Math. Ann. 204 (1973), 263–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement